# SDR HEEA086670

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,227 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Cover
- Part number: 209031816103
- Part serial: A632
- Condition: Mismanufactured
- Location: Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL PYLON COVER DID NOT FIT PROPERLY. IN REPAIR.
